# SDR Z5FA020110713001

- Difficulty date: July 13, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N405CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0036
- Aircraft time: 5,215 hours, 3,861 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: GPP125079
- Condition: Defective
- Location: Brake Sys
- Part time: 5,215 hours, 3,861 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

ON DESCENT, RECEIVED CABIN ALTITUDE ANNUNCIATOR LIGHT. DESCENDING THROUGH FL400,  INITIATED EMERGENCY DESCENT AND DECLARED AN EMERGENCY. DROPPED OXYGEN MASKS.  DURING FINAL APPROACH, RECEIVED A POWER BRAKE LOW PRESSURE ANNUNCIATOR LIGHT.  ONCE DOWN, USED EMERGENCY BRAKES.   MX UNABLE TO DUPLICATE REPORTED CONDITION, BLED BRAKES AND OPS CHECKED SATISFACTORY.  MX PERFORMED RECOMMENDED TROUBLESHOOTING PROCEDURES IAW MM AND GROUND RAN ACFT.  OPS CHECKED PRESSURIZATION SYS AND NO FAULTS FOUND.  O2 MASK’S WERE STOWED. PERFORMED OCF AND PRESSURIZATION SYS WORKED PROPERLY BUT POWER BRAKE LOW INDICATION WAS STILL PRESENT AND THERE WAS AN OUTFLOW BANGING NOISE COMING FROM THE REAR OF ACFT AND THE BRAKES WERE SMOKING.   ACFT CURRENTLY IN MX.  MX REPLACED THE POWER BRAKE LOW PRESSURE SWITCH FOR THE LOW PRESSURE ANNUNCIATION SQUAWK. THE FLOW CONTROL VALVE SENSE LINE PICCOLO TUBE WAS REPLACED FOR THUMPING NOISE SQUAWK.  ACFT WAS RETURNED TO SERVICE.  A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED.  NO DEFECTS WERE NOTED.
